# SDR IPXA12175872

- Difficulty date: October 9, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 11,109 hours, 7,244 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FLOORBOARD 232UG LOWER SURFACE IS PUNCTURED IN 2 PLACES.  ACCOMPLISHED REPAIR ON FLOORBOARD IAW EO A300-5320-42721-B, PARA 6A.
